RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 2011, Volume 11, Issue 3(2), Pages 3–10 (Mi isu241)  

Mathematics

Hilbert generalizations $b$-Bessel systems

M. I. Ismailov

Baku State University, Chair of Theory of Function and Functional Analysis

Abstract: The notion of $b$-Bessel systems that generalizes the known classic notion of Bessel systems is introduced, the criteria of Bessel property of the systems are established. Some properties of the space of coefficients corresponding to the $b$-basis generalizing the classic notion of Schauder basis are studied.

Key words: $b$-basis, $b$-completeness, $b$-minimality, $b$-Bessel systems.

DOI: https://doi.org/10.18500/1816-9791-2011-11-3-2-3-10

Full text: PDF file (716 kB)
References: PDF file   HTML file

UDC: 517.946

Citation: M. I. Ismailov, “Hilbert generalizations $b$-Bessel systems”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 11:3(2) (2011), 3–10

Citation in format AMSBIB
\Bibitem{Ism11}
\by M.~I.~Ismailov
\paper Hilbert generalizations $b$-Bessel systems
\jour Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.
\yr 2011
\vol 11
\issue 3(2)
\pages 3--10
\mathnet{http://mi.mathnet.ru/isu241}
\crossref{https://doi.org/10.18500/1816-9791-2011-11-3-2-3-10}
\elib{https://elibrary.ru/item.asp?id=16816031}


Linking options:
  • http://mi.mathnet.ru/eng/isu241
  • http://mi.mathnet.ru/eng/isu/v11/i4/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:147
    Full text:63
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021